Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 196391, 5 pages
http://dx.doi.org/10.1155/2014/196391
Research Article

Coproximinality in the Space of Bounded Functions

Department of Mathematics, Tafila Technical University, Tafila 6610, Jordan

Received 16 January 2014; Accepted 25 March 2014; Published 7 April 2014

Academic Editor: Ram N. Mohapatra

Copyright © 2014 Eyad Abu-Sirhan and Zuhier Altawallbeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Franchetti and M. Furi, “Some characteristic properties of real Hilbert spaces,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 17, pp. 1045–1048, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. D. Narang, “On best coapproximation in normed linear spaces,” The Rocky Mountain Journal of Mathematics, vol. 22, no. 1, pp. 265–287, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. H. Song, “A remark on coapproximation,” Journal of Mathematical Research and Exposition, vol. 14, no. 4, pp. 547–551, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. C. Soni and L. Bahadur, “A note on coapproximation,” Indian Journal of Pure and Applied Mathematics, vol. 22, no. 7, pp. 579–582, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. L. Papini and I. Singer, “Best coapproximation in normed linear spaces,” Monatshefte für Mathematik, vol. 88, no. 1, pp. 27–44, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. S. Rao and K. R. Chandrasekaran, “Characterizations of elements of best coapproximation in normed linear spaces,” Pure and Applied Mathematika Sciences, vol. 26, no. 1-2, pp. 139–147, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. S. Rao and R. Saravanan, “Some results concerning best uniform coapproximation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 2, article 24, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. S. Rao and R. Saravanan, “Strongly unique best coapproximation,” Kyungpook Mathematical Journal, vol. 43, no. 4, pp. 519–538, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. Abu-Sirhan, “Best simultaneous approximation in function and operator spaces,” Turkish Journal of Mathematics, vol. 36, no. 1, pp. 101–112, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Beauzamy, “Projections contractantes dans les espaces de Banach,” Bulletin des Sciences Mathématiques. 2e Série, vol. 102, no. 1, pp. 43–47, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Beauzamy and B. Maurey, “Points minimaux et ensembles optimaux dans les espaces de Banach,” vol. 24, no. 2, pp. 107–139, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. E. Bruck, Jr., “Properties of fixed-point sets of nonexpansive mappings in Banach spaces,” Transactions of the American Mathematical Society, vol. 179, pp. 251–262, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. E. Bruck, Jr., “Nonexpansive projections on subsets of Banach spaces,” Pacific Journal of Mathematics, vol. 47, pp. 341–355, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. Davis and P. Eno, “Contractive projections on lp-spaces,” London Mathematical Society Lecture Note Series, vol. 137, pp. 151–161, 1989. View at Google Scholar
  15. D. G. de Figueiredo and L. A. Karlovitz, “On the extensions of contractions of normed spaces,” in Proceedings of Symposia in Pure Mathematics, Nonlinear Functional Analysis, vol. 18, pp. 95–104, American Mathematical Society, 1970.
  16. L. Hetzelt, “On suns and cosuns in finite-dimensional normed real vector spaces,” Acta Mathematica Hungarica, vol. 45, no. 1-2, pp. 53–68, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Kamińska and G. Lewicki, “Contractive and optimal sets in modular spaces,” Mathematische Nachrichten, vol. 268, pp. 74–95, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Lewicki and G. Trombetta, “Optimal and one-complemented subspaces,” Monatshefte für Mathematik, vol. 153, no. 2, pp. 115–132, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W. A. Light and E. W. Cheney, Approximation Theory in Tensor Product Spaces, vol. 1169 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1985. View at MathSciNet